I'm interested in conversations about and I want to talk about
Know exactly what you want?
Show search

Notification

Error

Side effects of dutasteride

User
Posted 18 Jul 2019 at 10:43

Hi, I am fairly new to group and would like some advice. I first had biopsy 11 years ago and have since had another 3 and 5 mri scans.  I have been on Tamsulosin for 11 years but this year went into acute retention and had catheter fitted.  Had this out, still in acute retention. Specialist then put me on dustateride which I have been on for 6 weeks.  Went into ambulatory ward yesterday.  Slightly better then acute retention again.  Seeing specialist in 2 weeks time.  My question is, I have had increasing upper back pain since taking dustasteride.  Don’t feel I can stop until I see specialist but having pain that pain killers won’t stop. Has anyone else experienced this?

 
Forum Jump  
©2019 Prostate Cancer UK